Show simple item record

dc.contributor.authorRodrigo, Marianito R. ( )
dc.date.accessioned2021-08-27T16:17:57Z
dc.date.available2021-08-27T16:17:57Z
dc.date.issued2021-06-26
dc.identifier.citationRodrigo, M. R. (2021). An elementary method for obtaining general solutions to systems of ordinary differential equations. Electronic Journal of Differential Equations, 2021(58), pp. 1-20.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14468
dc.description.abstractAn analytical method is proposed for finding the general solution of a system of ordinary differential equations (ODEs). The general solution is expressed as a series which in some cases can be summed to give an expression in closed form. A sufficient condition for the series to converge is derived. Illustrative examples are given for scalar first-order ODEs (Riccati, Abel, homogeneous, Bernoulli, linear, separable) and for higher order ODEs (Airy, linear oscillator, Lienard, van der Pol). The method relies only on a calculus background.en_US
dc.formatText
dc.format.extent20 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2021, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectOrdinary differential equationen_US
dc.subjectGeneral solutionen_US
dc.subjectAnalytical methoden_US
dc.subjectExact solutionen_US
dc.titleAn elementary method for obtaining general solutions to systems of ordinary differential equationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record